# SDR 04FDEA01493

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC01821
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-77424 WINGS LT IB FLAP-OB HINGE BRACKET SIDE BRACE REPAIR (P/N ARC0182-1)  COMPLIED WITH EA 8-5750-77424 (WINGS-LT IB FLAP- OB HINGE BRACKET SIDE BRACE REPAIR (PN ARC 018  2-1) AT MAE.
